# SDR ASAA2018011323177

- Difficulty date: January 13, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,277 hours, 11,576 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVLX
- Condition: Failed
- Location: Nr 1 & 2
- Part time: 34,318 hours, 9,966 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF RADIOS WOULD TUNE BUT TRANSMISSION AND RECEPTION GARBLED AND UNREADABLE.  ACFT GROUNDED.  VERIFIED REU AUDIO PATH USING SATCOM IAW AMM 23-15-00-730-801, NO DEFECTS NOTED.  REMOVED AND REPLACED THE NR 1 AND 2 HF TRANSCEIVERS IAW AMM 23-11-21/401. TRANSMITION AND RECEPTION AUDIO CHECKED SATISFACTORY AT TRANSCEIVER AND CAPTAINS AUDIO PANEL.
